Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
alexandramartin

Trinessa! What Has It Done For You?

Recommended Posts

Hello everyone!

I am currently on my second pack of trinessa. I have about a week left.

When i first started i didn't break out too bad. I had cortisone shots for cyst that would not go away eusa_wall.gif SO i figured the i would try Solydn and that made me sick.

Next..Trinessa.

I am having the worst luck on this one. I went today and my Derm said she sees no improvement...its actually worse. I didn't even have it bad before. Now, i have little bumps all over and massive cyst that kill.

Has anyone been on this BC pill? If so, should i wait it out? or go to brand name?

ANY advice would help.

I asked for spiro today and she said she can't give that to me. I would have to see another doc.

She did give Differin and antibiotics. ermm.gif

Share this post


Link to post
Share on other sites

Hello everyone!

I am currently on my second pack of trinessa. I have about a week left.

When i first started i didn't break out too bad. I had cortisone shots for cyst that would not go away eusa_wall.gif SO i figured the i would try Solydn and that made me sick.

Next..Trinessa.

I am having the worst luck on this one. I went today and my Derm said she sees no improvement...its actually worse. I didn't even have it bad before. Now, i have little bumps all over and massive cyst that kill.

Has anyone been on this BC pill? If so, should i wait it out? or go to brand name?

ANY advice would help.

I asked for spiro today and she said she can't give that to me. I would have to see another doc.

She did give Differin and antibiotics. ermm.gif

I switched from Tri-Sprintec to Syeda...which I think is another generic like Trinessa. In any case, I think it made things worse. I am on Accutane again, but I read online great things about Yasmin and this was supposed to be a generic form of that.

Everyone is different, it's hard to tell.

Share this post


Link to post
Share on other sites

Hello everyone!

I am currently on my second pack of trinessa. I have about a week left.

When i first started i didn't break out too bad. I had cortisone shots for cyst that would not go away eusa_wall.gif SO i figured the i would try Solydn and that made me sick.

Next..Trinessa.

I am having the worst luck on this one. I went today and my Derm said she sees no improvement...its actually worse. I didn't even have it bad before. Now, i have little bumps all over and massive cyst that kill.

Has anyone been on this BC pill? If so, should i wait it out? or go to brand name?

ANY advice would help.

I asked for spiro today and she said she can't give that to me. I would have to see another doc.

She did give Differin and antibiotics. ermm.gif

I switched from Tri-Sprintec to Syeda...which I think is another generic like Trinessa. In any case, I think it made things worse. I am on Accutane again, but I read online great things about Yasmin and this was supposed to be a generic form of that.

Everyone is different, it's hard to tell.

I agree with you 100%. It for sure made things worse. I have another appt tomorrow to wing myself off the meds. I am trying Minocycline one more time. It did work before, but who knows..

I'm scared to take accutane My mother flipped when i even told her my derm told me about it..I hope this second time around cures you for good. I heard the second time around really does work. Also, we use the same face wash and moisturizer eusa_angel.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×